# SDR WX0A070687

- Difficulty date: November 15, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9912243209
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AREA CABIN FLOORBEAM IS CORRODED FS 1309, LBL 15 TO LBL 22.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR IAW MD80 SRM 51-70-5 FIG 2.
